# SDR CA051031004

- Difficulty date: October 14, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FILTER INDICATOR POPPED, FILTER DIRTY AND REPLAYED.  METAL CHIPS FOUND ON CHIP PLUG.  TECH REP SUGGESTED CHANGING HYD PUMP.
